# SDR IPXA2023060693383

- Difficulty date: June 1, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 25,944 hours, 15,848 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5341076522900
- Part serial: NA
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAFT CARGO FR 54 BRACKET AT - Y953 RH CRACKED.REMOVED AND REPLACED IAW SRM 51-40-21.
